# SDR F3LA2024093000148

- Difficulty date: September 25, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N605FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11161
- Aircraft time: 5,820 hours, 2,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 913684
- Condition: No Test
- Location: Zone 200
- Part time: 5,820 hours, 2,560 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INCOMING CHECKS FOUND EPSU BATTERIES  10 WL INOP REPLACEMENT REQUIRED IAW AMM 33-51-38-000-002-A REV/99.   REPLACED EPSU BATTERY 10WL IAW AMM 33-51-38-400-001 CONF 00 REV. 99.
